# SDR FDEA201506191885

- Difficulty date: June 19, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 648 hours, 24,150 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113N710057
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER SURFACE HAS HAIL DAMAGE.  REPAIRED LT AILERON UPPER SURFACE IAW EA F-5750-T0318151 REV A PT 1 & SRM 51-70-17.
